# SDR CALA2024081902239

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 73,857 hours, 27,313 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88317
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN #3 WINDOW FRAME CRACKED AT BOLT HOLE. (REF ELB LP #8884199) ACCOMPLISHED LH SIDE NUMBER 3 WINDOW FRAME POST PERMANENT REPAIR AS PER EA 5310-08195 OP 003 REV ORIG. (WORK ACCOMPLISHED BY V936290) LOG PAGE FOR SDR TRACKING PURPOSES INSP C/W
